Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 31, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 10, 2005, 7:36 PM CDT for Howard County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2005, 7:36 PM CDT (00:36 UTC)
- Expired
- May 10, 2005, 8:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Howard County, NE
The radar
The Grand Island radar (KUEX), 95 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2604 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 110036
TORGID
NEC093-110130-
/O.NEW.KGID.TO.W.0031.050511T0036Z-050511T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
736 PM CDT TUE MAY 10 2005
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
HOWARD COUNTY IN CENTRAL NEBRASKA
* UNTIL 830 PM CDT
* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 5 MILES SOUTH OF DANNEBROG...OR ABOUT 13 MILES
NORTHWEST OF GRAND ISLAND...MOVING EAST AT 25 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
ST. PAUL AT 750 PM CDT...
ST. LIBORY AT 755 PM CDT...
CUSHING AT 800 PM CDT...
PEOPLE IN HOWARD COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
LAT...LON 4138 9837 4138 9828 4100 9829 4099 9827
4096 9858 4095 9860 4105 9864 4105 9874
4139 9873 4139 9838
$$
HEINLEIN3 follow-up statements
000
WWUS53 KGID 110041
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE MAY 10 2005
NEC093-110130-
/O.CON.KGID.TO.W.0031.000000T0000Z-050511T0130Z/
HOWARD NE-
739 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 830 PM CDT FOR HOWARD COUNTY...
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DANNEBROG...OR
ABOUT 11 MILES NORTHWEST OF GRAND ISLAND...MOVING EAST AT 25 MPH.
ANOTHER TORNADO WAS LOCATED JUST SOUTH OF BOELUS.
* THE TORNADO WILL BE NEAR...
ST. LIBORY AT 755 PM CDT...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
LAT...LON 4138 9837 4138 9828 4100 9829 4099 9827
4096 9858 4095 9860 4105 9864 4105 9874
4139 9873 4139 9838
$$
JCB000
WWUS53 KGID 110058
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT TUE MAY 10 2005
NEC093-110130-
/O.CON.KGID.TO.W.0031.000000T0000Z-050511T0130Z/
HOWARD NE-
757 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 830 PM CDT FOR HOWARD COUNTY...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DANNEBROG...OR
ABOUT 14 MILES NORTHWEST OF GRAND ISLAND...MOVING VERY SLOWLY TO THE
NORTH AND EAST.
* THE TORNADO WILL BE NEAR...
ELBA AT 820 PM CDT...
ST. PAUL AT 825 PM CDT...
CUSHING AT 830 PM CDT...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4138 9837 4138 9828 4100 9829 4099 9827
4096 9858 4095 9860 4105 9864 4105 9874
4139 9873 4139 9838
$$
LEWIS000
WWUS53 KGID 110108
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT TUE MAY 10 2005
NEC093-110130-
/O.CON.KGID.TO.W.0031.000000T0000Z-050511T0130Z/
HOWARD NE-
806 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 830 PM CDT FOR HOWARD COUNTY...
AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ST. LIBORY...OR
ABOUT 8 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
ST. LIBORY
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL.
LAT...LON 4138 9837 4138 9828 4100 9829 4099 9827
4096 9858 4095 9860 4105 9864 4105 9874
4139 9873 4139 9838
$$
JCBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 10, 3:23 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, May 10, 3:23 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 323 PM CDT TUE MAY 10 2005 .SHORT TERM...LATE AFTERNOON AND TONIGHT. UPPER LOW SITTING ON PACIFIC COAST WITH SHORT WAVE RIDGE OVER CENTRAL U.S. WATER VAPOR IMAGERY HAS THIS PATTERN SLOW TO MOVE WITH JET DIGGING IN BEHIND SO WE SIT IN SW FLOW. BIG STORY IS THE SURFACE WARM FRONT WHICH HAS BEEN LIFTING EVER SO SLOWLY ACROSS THE CWA DURING THE DAY. IT WAS SOUTH OF THE NE/KS STATE LINE AT 12Z BUT HAS MOVED NORTH OF LXN AND GRI AS OF 18Z. APPEARS IT WILL BE SOMEWHERE IN OUR NORTHERN CWA AROUND CONVECTIVE INITITIATION TIME WHICH APPEARS TO BE ABOUT 21Z. PARAMETERS LOOK GOOD AS ETA CAPE TO BE APPROX 4000 J/KG NEAR THE FRONT WHILE LCL IS AROUND 1000-1200M. SHEAR VALUES FROM SPC MESO PAGE SHOWING VERY HIGH 0-3 SR HELICITY WHICH ARE VALIDATED FOR NORTHEAST NEBRASKA BY NELEIGH PROFILER WHICH HAD 462 0-3 KM SRH AT 18Z. FORECAST SOUNDINGS SHOWING SOUTHERN HALF OF CWA SHOULD REMAIN CAPPED IN THE WARM SECTOR. GUT FEELING IS THAT EARLIER SHIFT WAS RIGHT ON WITH LIMITING THUNDERSTORMS TO AREAS NORTH OF HIGHWAY 92. HOWEVER...DECIDED TO THROW IN A LITTLE CAUTION AND EXTEND SLIGHT CHANCE DOWN TO INTERSTATE 80. ANYTHING THAT DOES POP COULD GO SEVERE IN A HURRY WITH SUPERCELL POTENTIAL DEFINITELY THERE...ESPECIALLY IN THE NE CWA. .LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. BIGGEST CONCERN DURING THIS PERIOD RELATES TO SEVERE WEATHER THREAT WEDNESDAY. THE STAGE IS SET TOMORROW AFTERNOON FOR A VERY ACTIVE SEVERE WEATHER DAY ACROSS MUCH OF OUR CWA. FRONT WILL REMAIN RATHER STATIONARY ON WEDNESDAY...POSITIONED ACROSS OUR SOUTHERN CWA LIKELY NEAR THE NE/KS STATE LINE. THE QUASI-STATIONARY FRONT WILL BE THE MAJOR PLAYER IN THE HASTINGS CWA DURING THE AFTERNOON HOURS...AS THE DRYLINE WILL BE LOCATED FURTHER WEST ACROSS WESTERN KANSAS WITH A TRIPLE POINT NEAR OR JUST WEST OF MCCOOK NEBRASKA. BY MID AFTERNOON CAPE VALUES OF 2500 J/KG...0-3KM SHEAR VALUES OF 35 TO 50 KTS...0-3KM HELICITY VALUES OF 200 TO 350 M2/S2...AND CIN NEAR 0 J/KG WILL BE IDEAL FOR CONVECTIVE DEVELOPMENT. THUNDERSTORMS WILL QUICKLY GO SEVERE BY EARLY TO MID AFTERNOON WITH SEVERE HAIL AND WIND THE GREATEST THREAT ACROSS OUR NORTHERN CWA...WHILE TORNADOES WILL ALSO BE POSSIBLE FURTHER SOUTH IN THE VICINITY OF THE FRONT. THE BOTTOM LINE IS FRONTAL POSITION WHICH IS DEPENDENT ON TONIGHTS CONVECTION. THIS WILL BE THE KEY FACTOR IN PIN POINTING THE LOCATION OF GREATEST SEVERE THREAT. SURFACE FRONT SLIDES SOUTHEAST OF THE AREA BY THURSDAY BRINGING AN END TO THE SEVERE WEATHER. HOWEVER...A FEW ELEVATED THUNDERSTORMS WILL STILL BE POSSIBLE THURSDAY DUE TO A LIMITED AMOUNT OF ELEVATED INSTABILITY. UPPER TROUGH DOES NOT FINALLY SLIDE THROUGH THE REGION UNTIL LATE FRIDAY AND HAVE KEPT A SLIGHT CHANCE OF RAIN IN THE FORECAST UNTIL THAT TIME. UPPER LEVEL RIDGING WILL RESULT IN A DRY WEEKEND WITH THE NEXT CHANCE OF THUNDERSTORMS HOLDING OFF UNTIL TUESDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && EWALD/WESELY
Hazardous weather outlook, May 10, 5:33 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 533 PM CDT TUE MAY 10 2005 KSZ005-NEZ072>076-082>085-110500- ADAMS NE-CLAY NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HARLAN NE- KEARNEY NE-PHELPS NE-PHILLIPS KS-WEBSTER NE- INCLUDING THE CITIES OF...HASTINGS...HOLDREGE AND PHILLIPSBURG 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 INCH IN DIAMETER AND DAMAGING WINDS. ALL THUNDERSTORMS PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON... WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ006-007-017>019-NEZ077-086-087-110423- FILLMORE NE-JEWELL KS-MITCHELL KS-NUCKOLLS NE-OSBORNE KS-ROOKS KS- SMITH KS-THAYER NE- 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM CDT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. ALL THUNDERSTORMS DO PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT POTENTIAL INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) NEZ039>041-046>049-060>064-110430- BUFFALO NE-DAWSON NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE- MERRICK NE-NANCE NE-POLK NE-SHERMAN NE-VALLEY NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...LEXINGTON AND YORK 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL EXCEEDING 2 INCHES IN DIAMETER...DAMAGING WINDS AND ISOLATED TORNADOES. ALL THUNDERSTORMS PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON... WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) LEWIS
In the hours before
Special weather statement, May 10, 6:11 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 611 PM CDT TUE MAY 10 2005 NEZ039>041-046>049-061>064-110600- BUFFALO-GREELEY-HALL-HAMILTON-HOWARD-MERRICK-NANCE-POLK-SHERMAN- VALLEY-YORK- INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...ORD...YORK 611 PM CDT TUE MAY 10 2005 ...TORNADO WATCH 243 IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 243...VALID UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES... IN SOUTH CENTRAL NEBRASKA... BUFFALO...GREELEY...HALL...HAMILTON...HOWARD...MERRICK...NANCE... POLK...SHERMAN...VALLEY AND YORK. LEWIS
Special weather statement, May 10, 7:10 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 710 PM CDT TUE MAY 10 2005 KSZ005-006-NEZ060-072>075-082>085-110700- ADAMS-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-PHELPS-PHILLIPS- SMITH-WEBSTER- INCLUDING THE CITIES OF...HASTINGS...HOLDREGE...LEXINGTON...MINDEN... PHILLIPSBURG 710 PM CDT TUE MAY 10 2005 .NOW... ...THE STORM PREDICTION CENTER HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 244...VALID UNTIL 2 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES... IN SOUTH CENTRAL NEBRASKA... DAWSON...GOSPER...FURNAS...HARLAN...PHELPS... KEARNEY...FRANKLIN...ADAMS...WEBSTER IN NORTH CENTRAL KANSAS... PHILLIPS...SMITH WESELY
Local storm report, May 10, 7:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
718 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 5 N CAIRO 41.07N 98.61W
05/10/2005 0.25 INCH HOWARD NE LAW ENFORCEMENT
BASEBALL SIZE HAIL 5 MILES NORTH OF CAIRO...ALONG HIGHWAY
11 AT MILE MARKER 26. REPORTED AT CENTURA SCHOOL.
&&
SJCThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:22 PM CDT | Severe Thunderstorm Warning | GID | Hall | 38 min |
| May 10, 7:23 PM CDT | Tornado Warning | GID | Kearney | 56 min |
| May 10, 7:28 PM CDT | Tornado Warning | GID | Hall | 47 min |
| May 10, 7:30 PM CDT | Tornado Warning | GID | Phelps | 23 min |
| May 10, 7:41 PM CDT | Tornado Warning | GID | Buffalo | 49 min |
| May 10, 7:47 PM CDT | Tornado Warning | GID | Merrick | 58 min |
| May 10, 8:07 PM CDT | Tornado Warning | GID | Hall | 53 min |
| May 10, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Adams | 48 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard | 52 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 53 min |
| May 10, 8:42 PM CDT | Tornado Warning | GID | Merrick | 63 min |
| May 10, 8:52 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 53 min |
| May 10, 8:52 PM CDT | Tornado Warning | GID | Hamilton | 53 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 25 min |
| May 10, 9:09 PM CDT | Tornado Warning | GID | Polk | 66 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Nance | 57 min |
| May 10, 9:24 PM CDT | Tornado Warning | GID | York | 66 min |
| May 10, 9:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 27 min |
| May 10, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Polk | 36 min |
| May 11, 3:11 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 49 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 66 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 58 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 58 min |
| May 11, 3:52 PM CDT | Tornado Warning | GID | Adams, Webster | 38 min |
| May 11, 3:55 PM CDT | Tornado Warning | GID | Furnas, Harlan | 47 min |
| May 11, 4:01 PM CDT | Tornado Warning | GID | Kearney | 44 min |
| May 11, 4:26 PM CDT | Tornado Warning | GID | Adams | 64 min |
| May 11, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 53 min |
| May 11, 4:41 PM CDT | Tornado Warning | GID | Buffalo, Kearney | 49 min |
| May 11, 4:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 33 min |
| May 11, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 60 min |
| May 11, 5:23 PM CDT | Tornado Warning | GID | Adams, Clay | 42 min |
| May 11, 5:31 PM CDT | Tornado Warning | GID | Gosper | 46 min |
| May 11, 5:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 57 min |
| May 11, 5:37 PM CDT | Flash Flood Warning | GID | Adams, Hall | 4 hr |
| May 11, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Hall | 66 min |
| May 11, 6:13 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 62 min |
| May 11, 6:19 PM CDT | Tornado Warning | GID | Dawson | 56 min |
| May 11, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 64 min |
| May 11, 6:40 PM CDT | Severe Thunderstorm Warning | GID | Adams | 52 min |
| May 11, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 61 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 39 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.